DCDS
Hölder forms and integrability of invariant distributions
Slobodan N. Simić
Discrete & Continuous Dynamical Systems - A 2009, 25(2): 669-685 doi: 10.3934/dcds.2009.25.669
We prove an inequality for Hölder continuous differential forms on compact manifolds in which the integral of the form over the boundary of a sufficiently small, smoothly immersed disk is bounded by a certain multiplicative convex combination of the volume of the disk and the area of its boundary. This inequality has natural applications in dynamical systems, where Hölder continuity is ubiquitous. We give two such applications. In the first one, we prove a criterion for the existence of global cross sections to Anosov flows in terms of their expansion-contraction rates. The second application provides an analogous criterion for non-accessibility of partially hyperbolic diffeomorphisms.
keywords: global cross section invariant distribution Hölder forms

Year of publication

Related Authors

Related Keywords

[Back to Top]